# SDR 2003UALA00811

- Difficulty date: October 27, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 40,384 hours, 28,306 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 4 LT IS CRACKED BETWEEN RIVETS FROM  STA. 917 TO 918.  MAJOR REPAIR ACCOMPLISHED. INSTALLED NEW SECTION AND SPLICE PIECES.
